# SDR DALA2023112109565

- Difficulty date: November 13, 2019
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 96,721 hours, 20,734 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 DURING CCK AND WHILE ACCOMPLISHING EM 5724-01010-44A, A CRACK WA S FOUND THE LOWER WING SKIN PANEL AT HOLE LOCATION 45. A REPAIR WAS ACCOMPLISHED PER SECT I OF ERA 582872-14AD. CORRECTIVE ACTION: PERFORMED HFEC SCAN OF AREA IAW 767 NDT MAN PART 6 51-00-19. NO DEFECTS NOTED. TOOL TAG# 14034. REPETITIVE INSPECTION IS COMPLETE IAW DELTA ER/A:582872-14AD SECTION 2. CONTINUE ON MONITOR. (1357852)
